RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, paper published in the English version journal (Mi mz12161)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

A Note on the Value in the Disjoint Convex Partition Problem

Xinshang Youa, Tong Chenb

a College of Economics and Management, Shandong University of Science and Technology, Qingdao, 266590 China
b College of Management and Economics, Tianjin University, Tianjin, 300072 China

Abstract: Let $P$ be a planar point set with no three points collinear; $k$ points of $P$ form a $k$-hole of $P$ if these $k$ points are the vertices of a convex polygon whose interior contains no points of $P$. In this article, we prove that any planar point set containing at least 13 points with no three points collinear contains pairwise disjoint 3-, 4-, and 5-holes if there exists a separating line $SL_{4}$.

Keywords: convex polygon, general position, planar point set, $k$-hole.

Funding Agency Grant Number
Scientific Research Foundation of Shandong University of Science and Technology 2017RCJJ022
National Social Science Fund of China 17BZZ006
National Natural Science Foundation of China 71602144
This work was supported in part by Scientific Research Foundation of Shandong University of Science and Technology for Recruited Talents(grant no. 2017RCJJ022), National Social Science Fund of China (grant no. 17BZZ006), National Natural Science Found of China (grant no. 71602144).



English version:
Mathematical Notes, 2018, 104:1, 135–149

Bibliographic databases:

Received: 31.03.2017
Language:

Citation: Xinshang You, Tong Chen, “A Note on the Value in the Disjoint Convex Partition Problem”, Math. Notes, 104:1 (2018), 135–149

Citation in format AMSBIB
\Bibitem{YouChe18}
\by Xinshang~You, Tong~Chen
\paper A Note on the Value in the Disjoint Convex Partition Problem
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 135--149
\mathnet{http://mi.mathnet.ru/mz12161}
\crossref{https://doi.org/10.1134/S0001434618070143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054401708}


Linking options:
  • http://mi.mathnet.ru/eng/mz12161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Q. Yang, Z. You, X. You, “A note on the minimum size of a point set containing three nonintersecting empty convex polygons”, Symmetry, 10:10 (2018), 447  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020